# SDR 9808621162

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162US
- Make and model: Doug DC-10-40
- Aircraft serial: 46771
- Engine: Pwa JT9D20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: LD
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DURING LANDING ROLLOUT WHILE IN REVERSE THRUST, THE NR 3 ENGINE COMPRESSOR STALLED.  THE EGT ROSE TO 880C BEFORE THE ENGINE WAS SHUT DOWN.  MAINTENANCE INSPECTED THE ENGINE PER TAFI STALL PROCEDURE WITH NO TROUBLE FOUND.  RABS CHECK WAS NOT ACCOMPLISHED AND THE REVERSER WAS LOCKED OUT AND PLACED ON MEL 78-1A.  THE AIRCRAFT RETURNED TO SERVICE.  EXACT PART CAUSING PROBLEM TO BE DETERMINED.
